# SDR A6WA2018061845892

- Difficulty date: June 17, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 33,502 hours, 32,265 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RECEIVED A CARGO BOTTLE LOW CAUTION MESSAGE,  PERFORMED QRH,  AND DIVERTED.   FOUND THE 14TH STAGE SOV LEAKING,  TIGHTENED THE CLAMP IAW AMM 36-12, OPS CHECKED GOOD.  R & R THE LEFT CARGO BOTTLE IAW AMM 26-25 AND SUP 10-099A.   OPS CHECKED GOOD.
